Image for Vicks Action Cold & Flu Day & Night - 24 Tablets from Amcal
+ / - Hover over image to Zoom

Vicks Action Cold & Flu Day & Night - 24 Tablets

Vicks Action Cold & Flu Relief for both day and night relief

$12.99 $12.00 or  1,200 points
Unavailable - Check In Store
Home Delivery
Click & Collect

Max 1 Items

Product Information

Vicks Action Cold & flu Day and Night relief, includes 16 day tablets and 8 night tablets. Relief from 6 cold & flu symptons including blocked nose, headache, runny nose, body aches, sore throat pain and reduces fever.
Product Type
Tablets
Warnings
Always read the label. Use only as directed.
Instructions
Refer to pack
Storage & Disposal
Refer to pack

Ingredients

Each day tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Each night tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 250ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.

Find out more about delivery options

More From